Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 13 (2017), 066, 25 pages      arXiv:1410.0837

Asymptotic Representations of Quantum Affine Superalgebras

Huafeng Zhang
Departement Mathematik and Institut für Theoretische Physik, ETH Zürich, Switzerland

Received April 21, 2017, in final form August 17, 2017; Published online August 22, 2017

We study representations of the quantum affine superalgebra associated with a general linear Lie superalgebra. In the spirit of Hernandez-Jimbo, we construct inductive systems of Kirillov-Reshetikhin modules based on a cyclicity result that we established previously on tensor products of these modules, and realize their inductive limits as modules over its Borel subalgebra, the so-called $q$-Yangian. A new generic asymptotic limit of the same inductive systems is proposed, resulting in modules over the full quantum affine superalgebra. We derive generalized Baxter's relations in the sense of Frenkel-Hernandez for representations of the full quantum group.

Key words: quantum groups; superalgebras; asymptotic representations; Baxter operators.

pdf (588 kb)   tex (39 kb)


  1. Baxter R.J., Partition function of the eight-vertex lattice model, Ann. Physics 70 (1972), 193-228.
  2. Bazhanov V.V., Hibberd A.N., Khoroshkin S.M., Integrable structure of ${\mathcal W}_3$ conformal field theory, quantum Boussinesq theory and boundary affine Toda theory, Nuclear Phys. B 622 (2002), 475-547, hep-th/0105177.
  3. Bazhanov V.V., Lukyanov S.L., Integrable structure of quantum field theory: classical flat connections versus quantum stationary states, J. High Energy Phys. 2014 (2014), no. 9, 147, 68 pages, arXiv:1310.4390.
  4. Bazhanov V.V., Lukyanov S.L., Zamolodchikov A.B., Integrable structure of conformal field theory, quantum KdV theory and thermodynamic Bethe ansatz, Comm. Math. Phys. 177 (1996), 381-398, hep-th/9412229.
  5. Bazhanov V.V., Lukyanov S.L., Zamolodchikov A.B., Integrable structure of conformal field theory. II. ${\rm Q}$-operator and DDV equation, Comm. Math. Phys. 190 (1997), 247-278, hep-th/9604044.
  6. Bazhanov V.V., Lukyanov S.L., Zamolodchikov A.B., Integrable structure of conformal field theory. III. The Yang-Baxter relation, Comm. Math. Phys. 200 (1999), 297-324, hep-th/9805008.
  7. Bazhanov V.V., Tsuboi Z., Baxter's Q-operators for supersymmetric spin chains, Nuclear Phys. B 805 (2008), 451-516, arXiv:0805.4274.
  8. Beisert N., Galleas W., Matsumoto T., A quantum affine algebra for the deformed Hubbard chain, J. Phys. A: Math. Theor. 45 (2012), 365206, 20 pages, arXiv:1102.5700.
  9. Benkart G., Kang S.-J., Kashiwara M., Crystal bases for the quantum superalgebra $U_q({\mathfrak{gl}}(m,n))$, J. Amer. Math. Soc. 13 (2000), 295-331, math.QA/9810092.
  10. Damiani I., La $R$-matrice pour les algèbres quantiques de type affine non tordu, Ann. Sci. École Norm. Sup. (4) 31 (1998), 493-523.
  11. Faddeev L.D., Reshetikhin N.Yu., Takhtajan L.A., Quantization of Lie groups and Lie algebras, in Yang-Baxter equation in Integrable Systems, Advanced Series in Mathematical Physics, Vol. 10, Editor M. Jimbo, World Scientific Publishing Co., Inc., Teaneck, NJ, 1989, 299-309.
  12. Felder G., Elliptic quantum groups, in XIth International Congress of Mathematical Physics (Paris, 1994), Int. Press, Cambridge, MA, 1995, 211-218, hep-th/9412207.
  13. Felder G., Zhang H., Baxter operators and asymptotic representations, Selecta Math. (N.S.), to appear, arXiv:1611.00628.
  14. Frenkel E., Hernandez D., Baxter's relations and spectra of quantum integrable models, Duke Math. J. 164 (2015), 2407-2460, arXiv:1308.3444.
  15. Frenkel E., Mukhin E., The Hopf algebra ${\rm Rep}\,U_q\widehat{\mathfrak{gl}}_\infty$, Selecta Math. (N.S.) 8 (2002), 537-635, math.QA/0103126.
  16. Frenkel E., Reshetikhin N., The $q$-characters of representations of quantum affine algebras and deformations of $\mathcal W$-algebras, in Recent Developments in Quantum Affine Algebras and Related Topics (Raleigh, NC, 1998), Contemp. Math., Vol. 248, Amer. Math. Soc., Providence, RI, 1999, 163-205, math.QA/9810055.
  17. Gautam S., Toledano Laredo V., Yangians, quantum loop algebras, and abelian difference equations, J. Amer. Math. Soc. 29 (2016), 775-824, arXiv:1310.7318.
  18. Heckenberger I., Spill F., Torrielli A., Yamane H., Drinfeld second realization of the quantum affine superalgebras of $D^{(1)}(2,1;x)$ via the Weyl groupoid, in Combinatorial Representation Theory and Related Topics, RIMS Kôkyûroku Bessatsu, Vol. B8, Res. Inst. Math. Sci. (RIMS), Kyoto, 2008, 171-216, arXiv:0705.1071.
  19. Hernandez D., Representations of quantum affinizations and fusion product, Transform. Groups 10 (2005), 163-200, math.QA/0312336.
  20. Hernandez D., Simple tensor products, Invent. Math. 181 (2010), 649-675, arXiv:0907.3002.
  21. Hernandez D., Jimbo M., Asymptotic representations and Drinfeld rational fractions, Compos. Math. 148 (2012), 1593-1623, arXiv:1104.1891.
  22. Ip I.C.-H., Zeitlin A.M., Q-operator and fusion relations for $U_q(C^{(2)}(2))$, Lett. Math. Phys. 104 (2014), 1019-1043, arXiv:1312.4063.
  23. Kac V.G., Infinite-dimensional Lie algebras, 3rd ed., Cambridge University Press, Cambridge, 1990.
  24. Kulish P.P., Zeitlin A.M., Superconformal field theory and SUSY $N=1$ KdV hierarchy. II. The $Q$-operator, Nuclear Phys. B 709 (2005), 578-591, hep-th/0501019.
  25. Mukhin E., Young C.A.S., Affinization of category $\mathcal{O}$ for quantum groups, Trans. Amer. Math. Soc. 366 (2014), 4815-4847, arXiv:1204.2769.
  26. Palev T.D., Stoilova N.I., Van der Jeugt J., Finite-dimensional representations of the quantum superalgebra $U_q[{\rm gl}(n/m)]$ and related $q$-identities, Comm. Math. Phys. 166 (1994), 367-378, hep-th/9306149.
  27. Perk J.H.H., Schultz C.L., New families of commuting transfer matrices in $q$-state vertex models, Phys. Lett. A 84 (1981), 407-410.
  28. Reshetikhin N.Yu., Takhtadzhyan L.A., Faddeev L.D., Quantization of Lie groups and Lie algebras, Leningrad Math. J. 1 (1990), 193-225.
  29. Tan Y., Guay N., Local Weyl modules and cyclicity of tensor products for Yangians, J. Algebra 432 (2015), 228-251, arXiv:1503.06510.
  30. Tsuboi Z., Analytic Bethe ansatz and functional equations for Lie superalgebra ${\rm sl}(r+1|s+1)$, J. Phys. A: Math. Gen. 30 (1997), 7975-7991, arXiv:0911.5386.
  31. Tsuboi Z., Asymptotic representations and $q$-oscillator solutions of the graded Yang-Baxter equation related to Baxter Q-operators, Nuclear Phys. B 886 (2014), 1-30, arXiv:1205.1471.
  32. Yamane H., Quantized enveloping algebras associated with simple Lie superalgebras and their universal $R$-matrices, Publ. Res. Inst. Math. Sci. 30 (1994), 15-87.
  33. Zhang H., Representations of quantum affine superalgebras, Math. Z. 278 (2014), 663-703, arXiv:1309.5250.
  34. Zhang H., RTT realization of quantum affine superalgebras and tensor products, Int. Math. Res. Not. 2016 (2016), 1126-1157, arXiv:1407.7001.
  35. Zhang H., Fundamental representations of quantum affine superalgebras and $R$-matrices, Transform. Groups 22 (2017), 559-590, arXiv:1506.06093.
  36. Zhang H., Length two representations of quantum affine superalgebras and Baxter operators, arXiv:1612.09476.
  37. Zhang H., Elliptic quantum groups and Baxter relations, arXiv:1706.07574.

Previous article  Next article   Contents of Volume 13 (2017)